Had Hyluronidase to Dissolve the Juvederm in Lips Have Left Dents, Will It Restore?

Doctor Answers (4)

Dents after Hyaluronidase to Dissolve Juvederm in Lips

+1

The dents may be caused by residual Juvederm in your your lips. After waiting a short time to determine if this is secondary to swelling your physician may want to inject more hyaluronidase.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Hyaluronidase and juvederm

+1

The hyaluronidase should not affect your normal skin or tissues below it. It will dissolve the juvederm. It is possible that all is not dissolved or that this is what you have after all juvedem gone(unlikely for lips). Give yourself some time to be sure not swollen. See your doctor and find out whether they think you need more hyaluronidase. When all Juvederm gone , start over. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Juvederm with Hyaluronidase

+1

Juvederm is a great filler to use for injections because we can erase it with hyaluronidase.  This is helpful if too much is injected and the results are not optimal.  However, one thing to be careful of when injecting hyaluronidase is that you can end up with indents.  There are 2 ways to treat, you can add a little more Juvederm into the indented area, or wait and see how it settles out.  The indentation will resolve over a period of weeks.  Hope this helps!

Monica Halem, MD
New York Dermatologic Surgeon
1.0 out of 5 stars 1 review

You might also like...

Hyluronidase for Juvederm

+1

Hyluronidase is great for removing Juvederm.  However, the skin involved with injecting the hyluronidase is just as important as the skill in injecting the Juvederm in the first place.  If you have dents, I would suggesting having the rest of the Juvederm melted with the hyluronidase and then starting over.  I would also suggest waiting at least one week between injections to allow all swelling to resolve.

 

Good Luck.

David Shafer, MD
New York Plastic Surgeon
5.0 out of 5 stars 54 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.